# SDR 2017FA0000193

- Difficulty date: May 17, 2017
- Submitted: May 17, 2017
- Operation: General aviation
- Aircraft: N6NY
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600439
- Aircraft time: 7,589 hours, 7,497 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 99123623
- Part serial: 1AY9
- Condition: Faulted
- Location: Lt Wing A/I
- Part time: 7,589 hours, 7,497 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WING ANTI-ICE SYSTEM TROUBLESHOOTING SHOWING THAT THE TEMP SENSOR WAS SHOWING OPEN WHEN IN FACT IT SHOULD HAVE BEEN CLOSED, FAULTY SENSOR AND REPLACED WITH NEW PART.
